DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
第 5巻 第2号 第二部 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5448

Title: ON THE EUCLIDEAN CONNECTION IN AN AREAL SPACE OF GENERAL TYPE(II)
Other Titles: 面積空間におけるEuclidean Connectionについて
Authors: 矢野, 晋平
???metadata.dc.identifier.niiissn???: 03676072
???metadata.dc.identifier.ncid???: AN00229064
Shimei: 北海道學藝大學紀要. 第二部
Volume: 5
Issue: 2
Publisher: 北海道学芸大学
Issue Date: Dec-1954
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/5448
Appears in Collections:第 5巻 第2号 第二部

Files in This Item:

File Description SizeFormat
5-2-B-2.pdf287.29 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback